Welcome to my page!

My name is Leslie Jiménez.

Currently, I am a full time researcher at University of Chile, Science Faculty, Math department.

I was a postdoc at Linköping University from January 2015 until January 2017.

Before that, I got my PhD degree in Math in July 2014 by University of Chile, under the supervision of Anita Rojas.

I was a PhD student visitor at Linköping University from November 2013 to February 2014, under the supervision of Milagros Izquierdo.

Before I did my graduate and master studies at University of Chile, Science Faculty, Math department.

EMAIL: jpleslie@u.uchile.cl (work) jimenez83@gmail.com (personal)

Phone: +56 9787309

Adress: Las Palmeras 3425, Ñuñoa, Santiago. Departamento de Matemáticas

Research interests

Currently I am doing research in didactic of mathematics. Specifically, I am working with the framework of Mathematical Working Spaces; analysing mathematic working of graduate students at University of Chile.

I did my PhD in the field of complex geometry. Especifically in the area of algebraic curves, Riemann surfaces and their Jacobian varieties.


- Jiménez, L., Menares, R., Pomareda, R. Tareas que activan un trabajo matemático completo en los estudiantes de pedagogía. Pre-print accepted in the proceedings of ETM6 international conference, IMA-PUCV, Valparaíso (2018).

- Jiménez, L., Ärlebäck, J. B. (accepted, pending press). Using the Mathematical Working Space model as a lens on geometry in the Swedish mathematics upper secondary curriculum. In J. Häggström, J. B. Ärlebäck, M. Fahlgren, M. Johansson, O. Olande, & Y. Liljekvist (Eds.) (in press), Perspectives on Professional development of mathematics teachers, Proceedings of MDIF11: The 11th Swedish Mathematics Education Research Seminar, Karlstad, 23-28 January 2018 (pp. XX-XX). SMDF.

- Izquierdo, M. Jiménez, L. Rojas. A. Decompositions of Jacobian varieties with certain dihedral actions. Sent to Journal of Algebra (2016).

- Hidalgo, R.; Jiménez, L.; Quispe, S.; Reyes-Carocca, S. Quasiplatonic curves with symmetry group Z22⋊Zm are definable over Q. Accepted (2016). Bulletin of the London Mathematical Society.

- Jiménez, L. On the group algebra decomposition of a Jacobian variety. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 110 (1), 185-199 (2016).

Non academic activities

  • Currently taking classes of Swedish language.
  • Singing classes of popular singing and jazz.
  • Dancing Swing dances: Lindy hop, charleston, Shag.
  • Ice skating (figure and long distance)
  • Traveling as much I can

See photos in https://sites.google.com/site/lesliejimenezpalma/fotos/hobbies

Links of interests (Academic)

Math Department, Science Faculty U de Chile

Chilean Complex Geometry group.

Biographies of Women Mathematicians, at Agnes scott college website.

Chilean women mathematicians collective

IMU Women in Maths